# SDR DALA12005443125

- Difficulty date: August 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152BE CORRODED AROUND FASTENER HOLE .200 INCH BY .150 INCH.  AFT CARGO FLOOR PANEL REPLACED IAW A319 SRM 51-72-00.  INSTALLED ON W/C 2500-5919 PANEL 152BE.  NO LIMITS AVAILABLE.
